# SDR 2001UALA02454

- Difficulty date: December 22, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 38,020 hours, 14,060 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 1480 AT STRINGER 22-23 RIGHT FRAME CORRODED AT APU GROUND WIRE CONNECTION. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. DAMAGED REMOVED. FILLER REPAIR DOUBLER AND FAIL SAFE CHORD INSTALLED.
